# SDR HALA09070600278A

- Difficulty date: July 6, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 67,506 hours, 30,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERG LT ADJ TO 21B INOP.  RELAMPED OPS GOOD.
